# SDR DXTA2009101203810

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 468 hours, 379 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT AT APPROXIMATELY 80 KTS, ACFT STRUCK DEER. DAMAGE TO WING LEADING EDGE (RT).  DRILLED & REMOVED FLAP ISLAND TOP SKIN & LOWER AFT SKIN DRILLED & REMOVED FLAP ISLAND OUTBD FLAP TRACK AND AF R1B SECTION REMOVED RT OUTBD FLAP INBD BELCRANK FOR ACCESS R & R FLAP TRACK LOWER ANGLE FITTER DRILLED COUNTER SINK HAD & LOWER ISLAND SKINS FILTERED DRILLLED FLAP TRACK ACE RIB SECTION INSTALLED FLAP TRACK LOWER & ANGLE LOWER AND TOP ISLAND SKINS AND FLAP TRACK APT RIB SECTION AS PER EERS NO 6522036 RE INSTALLED FLAP INBOARD BELLCRANK REF MM 27-51-02 REV USUIB DATED DECK 1-2008.
